No. Title Author Year
1 A Generalized Sylvester-Gallai Type Theorem for Quadratic Polynomials Peleg, Shir et al. 2020
2 Front Matter, Table of Contents, Preface, Conference Organization Shpilka, Amir 2019
3 LIPIcs, Volume 137, CCC'19, Complete Volume Shpilka, Amir 2019
4 Identity Testing and Lower Bounds for Read-k Oblivious Algebraic Branching Programs Anderson, Matthew et al. 2016
5 Proof Complexity Lower Bounds from Algebraic Circuit Complexity Forbes, Michael A. et al. 2016
6 Subexponential Size Hitting Sets for Bounded Depth Multilinear Formulas Oliveira, Rafael et al. 2015
Current Page :
Number of result pages: 1
Number of documents: 6


DROPS-Home | Fulltext Search | Imprint | Privacy Published by LZI